Title of article :
Spectral points of type + and − of self-adjoint operators in Krein spaces
Author/Authors :
Tomas Ya. Azizov، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
24
From page :
114
To page :
137
Abstract :
Via approximative eigensequences we introduce the notion of spectral points of type + and − for self-adjoint operators in Krein spaces. They are stable under compact perturbations. For real spectral points of type + and − which are not in the interior of the spectrum we prove that the growth of the resolvent in some neighbourhood of them is of finite order. There exists a local spectral function with singularities. It turns out that all spectral subspaces corresponding to sufficiently small neighbourhoods of points of type + or type − are Pontryagin spaces. © 2005 Elsevier Inc. All rights reserved
Keywords :
Indefinite inner products , Self-adjoint operators in Krein spaces , Locally definitizableoperators , Spectrum of positive type , Pertubation theory
Journal title :
Journal of Functional Analysis
Serial Year :
2005
Journal title :
Journal of Functional Analysis
Record number :
838965
Link To Document :
بازگشت